# SDR DALA2024022002336

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 56,959 hours, 30,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vent
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lav Exhaust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION AT LAV VENT EXHAUST. CORRECTIVE ACTION: DOUBLER REPAIR IAW A319 SRM 53-41-11-300-004. (0208616)
